# SDR AU960024

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646286
- Condition: Worn
- Location: Engine Cyl Sec
- Component: Cont, VALVEGUIDE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS HAD WORN EXHAUST VALVES PN 646286 AND VALVE GUIDES PN 643767 - VALVE STEMS ALSO NECKED - SUSPECT CAUSED BY USE OF MOGAS
